dblp.uni-trier.dewww.uni-trier.de

Charles Knessl Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo
Home Page

*2009
45EECharles Knessl, John A. Morrison: A Two-Dimensional Diffusion Approximation for a Loss Model with Trunk Reservation. SIAM Journal of Applied Mathematics 69(5): 1457-1476 (2009)
44EESean Lynch, Charles Knessl: Drift-Diffusion Past a Circle: Shadow Region Asymptotics. SIAM Journal of Applied Mathematics 69(6): 1559-1579 (2009)
2008
43EEEunju Sohn, Charles Knessl: A simple direct solution to a storage allocation model. Appl. Math. Lett. 21(2): 172-175 (2008)
42EEHaishen Yao, Charles Knessl: Some first passage time problems for the shortest queue model. Queueing Syst. 58(2): 105-119 (2008)
2007
41EEQiang Zhen, Charles Knessl: Asymptotic expansions for the conditional sojourn time distribution in the M/M/1-PS queue. Queueing Syst. 57(4): 157-168 (2007)
2006
40EECharles Knessl, Yongzhi (Peter) Yang: On the Erlang Loss Model with Time Dependent Input. Queueing Syst. 52(1): 49-104 (2006)
39EEHaishen Yao, Charles Knessl: On the infinite server shortest queue problem: Non-symmetric case. Queueing Syst. 52(2): 157-177 (2006)
38EEDiego Dominici, Charles Knessl: Ray Solution of a Singularly Perturbed Elliptic PDE with Applications to Communications Networks. SIAM Journal of Applied Mathematics 66(6): 1871-1894 (2006)
2005
37EECharles Knessl, Wojciech Szpankowski: Enumeration of Binary Trees, Lempel-Ziv'78 Parsings, and Universal Types. ALENEX/ANALCO 2005: 222-229
36EECharles Knessl, Wojciech Szpankowski: Enumeration of Binary Trees and Universal Types. Discrete Mathematics & Theoretical Computer Science 7(1): 313-400 (2005)
35EECharles Knessl, John A. Morrison: Blocking Probabilities for an Underloaded or Overloaded Link with Trunk Reservation. SIAM Journal of Applied Mathematics 66(1): 82-97 (2005)
2004
34EEDiego Dominici, Charles Knessl: A small elliptic perturbation of a backward-forward parabolic problem with applications to stochastic models. Appl. Math. Lett. 17(5): 535-542 (2004)
33EECharles Knessl: Some Asymptotic Results for the M/M/infinity Queue with Ranked Servers. Queueing Syst. 47(3): 201-250 (2004)
32EECharles Knessl, Wojciech Szpankowski: On the number of full levels in tries. Random Struct. Algorithms 25(3): 247-276 (2004)
2003
31EECharles Knessl: Numerical Studies of the Asymptotic Height Distribution in Binary Search Trees. Discrete Mathematics & Theoretical Computer Science 6(1): 91-100 (2003)
30EECharles Knessl, John A. Morrison: Heavy Traffic Analysis of Two Coupled Processors. Queueing Syst. 43(3): 221-250 (2003)
29EECharles Knessl, Charles Tier, Doo Il Choi: A Dynamic Priority Queue Model for Simultaneous Service of Two Traffic Types. SIAM Journal of Applied Mathematics 63(2): 398-422 (2003)
2002
28EECharles Knessl, Wojciech Szpankowski: Limit laws for the height in PATRICIA tries. J. Algorithms 44(1): 63-97 (2002)
27 Charles Knessl, Yongzhi (Peter) Yang: An Exact Solution for an M(t)/M(t)/1 Queue with Time-Dependent Arrivals and Service. Queueing Syst. 40(3): 233-245 (2002)
26 Charles Knessl, Wojciech Szpankowski: The height of a binary search tree: the limiting distribution perspective. Theor. Comput. Sci. 289(1): 649-703 (2002)
2001
25EECharles Knessl: Geometrical optics and chessboard pebbling. Appl. Math. Lett. 14(3): 365-373 (2001)
24 Charles Knessl, Yongzhi (Peter) Yang: Asymptotic Expansions for the Congestion Period for the M/M/¥ Queue. Queueing Syst. 39(2/3): 213-256 (2001)
23EECharles Knessl: On Two-Dimensional Convection-Diffusion Past a Circle. SIAM Journal of Applied Mathematics 62(1): 310-335 (2001)
2000
22 Charles Knessl, Wojciech Szpankowski: Heights in Generalized Tries and PATRICIA Tries. LATIN 2000: 298-307
21EECharles Knessl, Wojciech Szpankowski: Height in a digital search tree and the longest phrase of the Lempel-Ziv scheme. SODA 2000: 187-196
20EECharles Knessl, Wojciech Szpankowski: A Note on the Asymptotic Behavior of the Heights in b-Tries for b Large. Electr. J. Comb. 7: (2000)
19EECharles Knessl, Wojciech Szpankowski: Asymptotic Behavior of the Height in a Digital Search Tree and the Longest Phrase of the Lempel-Ziv Scheme. SIAM J. Comput. 30(3): 923-964 (2000)
18EECharles Knessl: Asymptotic Analysis of A Backward-Forward Parabolic Problem for Data-Handling Systems. SIAM Journal of Applied Mathematics 61(3): 914-933 (2000)
1999
17EECharles Knessl, Wojciech Szpankowski: Quicksort Algorithm Again Revisited. Discrete Mathematics & Theoretical Computer Science 3(2): 43-64 (1999)
1998
16EECharles Knessl, Wojciech Szpankowski: Quicksort Again Revisited. RANDOM 1998: 345-356
15EECharles Knessl: A Note on the Asymptotic Behavior of the Depth of Tries. Algorithmica 22(4): 547-560 (1998)
14 Charles Knessl, Charles Tier: Asymptotic Approximations and Bottleneck Analysis in Product Form Queueing Networks with Large Populations. Perform. Eval. 33(4): 219-248 (1998)
13EECharles Knessl: An explicit solution to a tandem queueing model. Queueing Syst. 30(3-4): 261-272 (1998)
1997
12 Yongzhi (Peter) Yang, Charles Knessl: Asymptotic Analysis of the M/G/1 Queue with a Time-Dependent Arrival Rate. Queueing Syst. 26(1-2): 23-68 (1997)
1996
11 Xiaoming Tan, Charles Knessl: A Fork-Join Queueing Model: Diffusion Approximation, Integral Representations and Asymptotics. Queueing Syst. 22(3-4): 287-322 (1996)
1994
10EECharles Knessl: Asymptotic behavior of high-order differences of the plane partition function. Discrete Mathematics 126(1-3): 179-193 (1994)
1993
9EECharles Knessl: On the Sojourn Time Distribution in a Finite Capacity Processor Shared Queue. J. ACM 40(5): 1238-1301 (1993)
8EEXiaoming Tan, Yongzhi Yang, Charles Knessl: The conditional sojourn time distribution in the GI/M/1 processor-sharing queue in heavy traffic. Queueing Syst. 14(1-2): 99-109 (1993)
1992
7 Charles Knessl, Charles Tier: Asymptotic Expansions for Large Closed Queueing Networks with Multiple Job Classes. IEEE Trans. Computers 41(4): 480-488 (1992)
1991
6 Charles Knessl, John A. Morrison: Heavy-Traffic Analysis of the Sojourn Time in a Three Node Jackson Network with Overtaking. Queueing Syst. 8(2): 165-182 (1991)
1990
5EECharles Knessl, Charles Tier: Asymptotic Expansions for Large Closed Queuing Networks J. ACM 37(1): 144-174 (1990)
1987
4 Charles Knessl, B. J. Matkowsky, Z. Schuss, Charles Tier: Busy Period Distribution in State-Dependent Queues. Queueing Syst. 2(3): 285-305 (1987)
3 Charles Knessl, B. J. Matkowsky, Z. Schuss, Charles Tier: Asymptotic Expansions for a Closed Multiple Access System. SIAM J. Comput. 16(2): 378-398 (1987)
1986
2 Charles Knessl, B. J. Matkowsky, Z. Schuss, Charles Tier: A Markov-Modulated M/G/1 Queue I: Stationary Distribution. Queueing Syst. 1(4): 355-374 (1986)
1 Charles Knessl, B. J. Matkowsky, Z. Schuss, Charles Tier: A Markov-Modulated M/G/1 Queue II: Busy Period and Time for Buffer Overflow. Queueing Syst. 1(4): 375-399 (1986)

Coauthor Index

1Doo Il Choi [29]
2Diego Dominici [34] [38]
3Sean Lynch [44]
4Bernard J. Matkowsky (B. J. Matkowsky) [1] [2] [3] [4]
5John A. Morrison [6] [30] [35] [45]
6Z. Schuss [1] [2] [3] [4]
7Eunju Sohn [43]
8Wojciech Szpankowski [16] [17] [19] [20] [21] [22] [26] [28] [32] [36] [37]
9Xiaoming Tan [8] [11]
10Charles Tier [1] [2] [3] [4] [5] [7] [14] [29]
11Yongzhi Yang [8]
12Yongzhi (Peter) Yang [12] [24] [27] [40]
13Haishen Yao [39] [42]
14Qiang Zhen [41]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)